Hail, Lincoln
- When
- July 7, 2:00 PM MST
- Where
- Lincoln County, Tinnie
- Measured
- 0.75 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 33.367, -105.217
2 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before the first event at Jul 7, 2:00 PM MST, 0 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 300 PM MDT WED JUL 7 2004 .DISCUSSION...MAIN FORECAST CHALLENGE THIS PACKAGE WILL CONTINUE TO BE THE EXTENT OF SHOWERS AND THUNDERSTORMS THROUGH THE FORECAST PERIOD. UPPER RIDGE OF HIGH PRESSURE TO REMAIN IN THE GENERAL AREA BUT WILL LIKELY SHIFT A LITTLE EAST...WHICH WILL ALLOW FOR A BETTER MOISTURE TAP FROM THE SOUTH...ACROSS WRN NM STARTING THU AND CONTINUING THRU THE WEEKEND AND PROBABLY BEYOND. STORMS FIRING AGAIN OVER THE CNTRL MOUNTAINS AND MOVING SE ONTO THE HIGH PLAINS. ACTIVITY WILL CONTINUE THRU THE EVE AND LIKELY MOVE TOWARD THE TX BORDER. STORMS SHOULD BE A LITTLE LESS POTENT THAN TUE EVE BUT STILL COULD BE A COUPLE OF SEVERE STORMS. BRIEF HEAVY RAINS ALSO A CONCERN OVER THE RECENT BURN AREAS IN LINCOLN COUNTY. IN THE WEST MUCH OF THE ACTIVITY THIS EVE SHOULD CONTAIN LITTLE OR NO RAIN WITH THE MAIN CONCERN BEING SOME CLOUD TO GROUND LIGHTNING STRIKES. WITH THE RIDGE SHIFTING A BIT EAST THE NEXT COUPLE OF DAYS AN INCREASE IN MOISTURE LIKELY FOR WRN NM. THIS ALREADY SEEN ON SATELLITE LOOPS OVER AZ THIS PM. THUS WILL CONTINUE TREND OF SLIGHTLY HIGHER POPS OVER THE W THROUGH THE REMAINDER OF THE WEEK AND WEEKEND. ONLY MINOR ADJUSTMENTS FROM CURRENT FORECAST OF POPS AND TEMPS. THE EAST LIKELY TO REMAIN FAIRLY ACTIVE AS WELL THROUGH THE WEEKEND WITH DEEPER MOISTURE AND MORE UNSTABLE AIRMASS IN PLACE. WEAK W TO SW FLOW FAVORABLE AS WELL AS STORMS THAT FORM OVER THE CNTRL MOUNTAINS WILL MOVE ONTO THE ERN PLAINS. LITTLE CHANGE FORECAST FOR EARLY NEXT WEEK. RIDGE FORECAST TO BUILD OVER NM THOUGH BY THE MIDDLE OF NEXT WEEK WHICH COULD LEAD TO A GRADUAL REDUCTION IN STORMS BY WED. CHJ && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON................ 058/092 060/089 060 40--- GALLUP.................... 050/089 052/085 053 40-11 GRANTS.................... 050/089 052/086 052 40-11 GLENWOOD.................. 058/092 062/090 062 40-11 CHAMA..................... 046/083 046/079 048 40-11 LOS ALAMOS................ 053/087 054/084 052 40-11 RED RIVER................. 042/076 043/072 044 40111 TAOS...................... 047/088 048/085 048 40111 SANTA FE.................. 054/087 055/084 053 40--1 SANTA FE AIRPORT.......... 055/091 056/088 054 40--1 ESPANOLA.................. 056/093 056/090 055 40--1 ALBUQUERQUE HEIGHTS....... 066/094 067/091 066 40--1 ALBUQUERQUE VALLEY........ 066/095 067/092 066 40--1 ALBUQUERQUE FOOTHILLS..... 063/092 064/089 063 40--1 ALBUQUERQUE WEST MESA..... 065/094 065/091 064 40--1 SOCORRO................... 063/097 063/093 064 40-11 SANDIA PARK/CEDAR CREST... 057/086 057/083 056 40111 MORIARTY/ESTANCIA......... 050/090 051/087 053 40111 CARRIZOZO................. 061/093 061/090 062 40111 RUIDOSO................... 059/085 059/082 060 40121 RATON..................... 051/090 051/086 051 40211 LAS VEGAS................. 053/087 052/084 052 40211 ROY....................... 057/091 057/088 057 40211 CLAYTON................... 064/095 063/091 062 40111 SANTA ROSA................ 062/098 062/095 062 40211 TUCUMCARI................. 067/101 067/097 066 40101 FORT SUMNER............... 065/100 065/096 065 40211 CLOVIS.................... 064/096 065/093 065 40101 PORTALES.................. 065/097 065/094 065 40101 ROSWELL................... 068/101 068/097 067 40111 && .ABQ WATCHES/WARNINGS/ADVISORIES...NONE. && 40
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 600 AM MDT WED JUL 7 2004 NMZ001>021-026-081200- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS- CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CHAVES COUNTY PLAINS- CONCHAS LAKE/GUADALUPE COUNTY-CURRY COUNTY-DE BACA COUNTY- FAR NORTHEAST PLAINS-GUADALUPE MOUNTAINS OF CHAVES COUNTY- HARDING COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- LOWER RIO GRANDE VALLEY- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-NORTHEAST HIGHLANDS- NORTHWEST MOUNTAINS INCLUDING JEMEZ-NORTHWEST PLATEAU-QUAY COUNTY- ROOSEVELT COUNTY-SANDIA/MANZANO MOUNTAINS-SANGRE DE CRISTO MOUNTAINS- SOUTHWEST MOUNTAINS/UPPER GILA REGION-UPPER RIO GRANDE VALLEY- WESTCENTRAL MOUNTAINS- 600 AM MDT WED JUL 7 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. REMEMBER...WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 44
The national radar mosaic for the moment the first event began.
2 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in New Mexico in 2004Every state in 2004This day in weather historyWarnings in New Mexico, July 2004
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5416723, 5416722.